# SDR SWAA2022090636941

- Difficulty date: July 31, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A81114
- Condition: Corroded
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN WEB LOCATED BTW BSTA 294 AND BSTA 310 WL208.1 LBL50 AT FWD GALLEY AREA 2022-410229 / [01] TOOL USED: ULTRASONIC THICKNESS GAUGE; PN: 45MG; SN: 130066701; DUE DATE: 08-APR-23;[02] EVALUATED REWORKED AREAS LOCATED BTW BSTA 294 AND BSTA 310 WL208.1 LBL50 AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW B737-700 SRM 53-10-15-1A-1 PARAGRAPH 4D STEP (2). FIGURE 108 SHEET 5 SEE INDIVIDUAL SING OFFS STEPS BELOW;[03] CORRECTED STEP 2; EVALUATED REWORK AREAS LOCATED BTW BSTA 294 AND BSTA 310 WL208.1 LBL50 AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW B737-700 SRM 53-10-15-1A-1 PARAGRAPH 4D STEP (2). FIGURE 108 SHEET 5 SEE INDIVIDUAL SING OFFS STEPS BELOW;[04] EVALUATED REWORK AREAS LOCATED BTW BSTA 294 AND BSTA 310 WL208.1 LBL50 AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW B737-700 SRM 53-10-15-1A-1 PARAGRAPH 4D STEP (2). FIGURE 108 SHEET 5 .SEE INDIVIDUAL SING OFFS STEPS BELOW.
